Vytorin and Muscle Pain

If you are taking Vytorin and muscle pain occurs, there is usually no cause for concern. However, if the muscle pain is accompanied by a fever or you feel ill, notify your healthcare provider immediately. This may indicate a more serious muscle problem, such as myopathy or rhabdomyolysis. Your healthcare provider may adjust your dosage or prescribe a different drug if muscle pain develops.

Vytorin and Muscle Pain: An Introduction

While most people tolerate Vytorin® (ezetimibe/simvastatin) well, side effects can occur. For people taking Vytorin, muscle pain is a common side effect. In previous clinical studies, this problem occurred in up to 3.6 percent of people taking the drug.
 

Muscle Pain With Vytorin: What to Watch For

Most people who have muscle pain while on Vytorin have no other muscle symptoms. However, in rare cases, people can develop a serious problem with their muscles while on Vytorin, and muscle pain can be one of those symptoms. Two serious (although rare) muscle problems that are seen in people taking this drug are myopathy and rhabdomyolysis. Rhabdomyolysis is serious, because it can cause muscles to break down, which can lead to acute kidney failure and, in some cases, result in loss of life.
 
If you develop muscle pain, tenderness, or weakness (especially if you also have a fever or feel ill) while taking Vytorin, call your healthcare provider immediately. This could be a sign that you have a serious condition that needs treatment right away.
 
What Your Pharmacist Wishes You Knew About Chronic Pain Medications

Vytorin Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2014 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.